# SDR AALA202310097969

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 35,626 hours, 15,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60791
- Condition: Bent
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON GATE ARRIVAL, GATE AGENT AND MAINTAINER WERE UNABLE TO OPEN FORWARD ENTRY DOOR, FROM BOTH OUTSIDE AND INSIDE. REMOVED AND REPLACED L1 ENTRY DOOR GUIDE ARM ASSEMBLY (AALA202310067969) AND ROLLER (AALA202310097681) PER AMM 52-11-21. FUNCTIONAL CHECK GOOD.RMAL.
